Asymptotic Behavior of Predator-Prey Systems Perturbed by White Noise
Source: Acta Applicandae Mathematicae, Volume 115, Number 3, September 2011 , pp. 351-370(20)
Abstract:In this paper, we develop the results in Rudnicki (Stoch. Process. Appl. 108:93–107, 2003) to a stochastic predator-prey system where the random factor acts on the coefficients of environment. We show that there exists the density functions of the solutions and then, study the asymptotic behavior of these densities. It is proved that the densities either converges in L 1 to an invariant density or converges weakly to a singular measure on the boundary.
Document Type: Research Article
Affiliations: 1: Faculty of Mathematics, Mechanics and Informatics, Hanoi University of Science, Hanoi, Vietnam 2: Faculty of Mathematics, Mechanics and Informatics, Hanoi University of Science, Hanoi, Vietnam, Email: email@example.com 3: Department of Applied Physics, Graduate School of Engineering, Osaka University, Osaka, Japan
Publication date: September 1, 2011